Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Pain (1994)
Date of Event
10/16/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to the physician requesting an upgrade to a newer mri-compatible ipg and also reported chest pain.Physician brought the patient into the or, replaced the ipg, and closed.